# SDR MWEA00672

- Difficulty date: August 11, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995793121
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLOORBOARD E-11 HAS 6 EACH END LIP SCREW HOLES WITH CHAF DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER.  (M)
